# SDR MASA200501049

- Difficulty date: December 18, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 12,336 hours, 11,734 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990152
- Part serial: 1066
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 12,015 hours, 11,475 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2741 CLT.  E1 THRUST REVERSER DISAGREE.  MAINTENANCE REMOVED AND REPLACED BOTH STOW SWITCHES.
